# SDR CALA2024121603077

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 74,457 hours, 32,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5347715400490
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP CORROSION AT AFT CARGO DOOR THRESHOLD MT LOCATION S BETWEEN 55 + FR 59.  RMVD CORROSION AND EVALUATED THRESHOLD FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-41-49-283-004 RMVD AND RPLD THRESHOLD IN AFT CAR GO DOOR BETWEEN FR55-59 IAW A319 51-42-11.
